Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Optimization of elastohydrodynamic contacts


Authors: S. M. Rohde and G. T. McAllister
Journal: Quart. Appl. Math. 35 (1978), 527-529
MSC: Primary 76.34
DOI: https://doi.org/10.1090/qam/502752
MathSciNet review: 502752
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.34

Retrieve articles in all journals with MSC: 76.34


Additional Information

DOI: https://doi.org/10.1090/qam/502752
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society